MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION WALLFLEX ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL
Model Number M00516740
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Dysphagia/ Odynophagia (1815)
Date of Event 02/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation on february 17, 2023, that a wallflex esophageal fully covered stent was implanted in the esophagus to treat a malignant extrinsic stricture during an esophageal stent placement procedure performed on (b)(6) 2022.On (b)(6) 2023, post stent placement, the patient began experiencing dysphagia which prompted the physician to check on the status of stent placement.It was noted that the stent had migrated to the stomach.The wallflex esophageal stent remained implanted, and another partially covered stent was implanted.The patient was scheduled to return for the removal of the migrated stent on (b)(6) 2023.There were no reported patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Imdrf patient code e1009 captures teh reportable patient complication of dysphagia.Imdrf device code a010402 captures the reportable event of stent migration.Impact code f23 is being used to capture the stent placement procedure and the scheduled stent removal.Impact code of f2301 is being used to capture the additional stent implanted.

Brand Name
WALLFLEX ESOPHAGEAL
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16497856
Report Number3005099803-2023-01202
Device Sequence Number6536181
Product Code ESW
UDI-Device Identifier08714729778073
UDI-Public08714729778073
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K091510
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberM00516740
Device Catalogue Number1674
Device Lot Number0028469183
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2023
Initial Report FDA Received Date03/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight56 KG